Affordable Access

Publisher Website

Theory of [formula omitted]peaks in the IQHE regime with correlated disorder potential

Authors
Journal
Physica E Low-dimensional Systems and Nanostructures
1386-9477
Publisher
Elsevier
Publication Date
Volume
40
Issue
5
Identifiers
DOI: 10.1016/j.physe.2007.08.109
Keywords
  • Quantum Hall
  • Disorder
  • Peaks
Disciplines
  • Physics

Abstract

Abstract The problem of σ xx peaks has been studied theoretically in the regime of integer quantum Hall effect (IQHE) for disorder potentials with arbitrary correlation length to magnetic length ratio λ / a H . We obtained analytical solutions for two limiting cases of long-wavelength disorder potential, λ ⪢ r c = n + 1 a H , and short-wavelength disorder potential, λ ⪡ a H . The case of intermediate λ / a H ratio has been studied numerically. Our results are in good agreement with available experimental data but not with the hypothesis of universality due to Khmelnitskii and Pruisken.

There are no comments yet on this publication. Be the first to share your thoughts.